The Annals of Applied Statistics

An Official Journal of the Institute of Mathematical Statistics.

Top downloads over the last seven days

Kernel-penalized regression for analysis of microbiome dataTimothy W. Randolph, Sen Zhao, Wade Copeland, Meredith Hullar, and Ali ShojaieVolume 12, Number 1 (2018)
BART: Bayesian additive regression treesHugh A. Chipman, Edward I. George, and Robert E. McCullochVolume 4, Number 1 (2010)
Estimating the historical and future probabilities of large terrorist eventsAaron Clauset and Ryan WoodardVolume 7, Number 4 (2013)
A weakly informative default prior distribution for logistic and other regression modelsAndrew Gelman, Aleks Jakulin, Maria Grazia Pittau, and Yu-Sung SuVolume 2, Number 4 (2008)
A correlated topic model of ScienceDavid M. Blei and John D. LaffertyVolume 1, Number 1 (2007)
  • ISSN: 1932-6157 (print), 1941-7330 (electronic)
  • Publisher: The Institute of Mathematical Statistics
  • Discipline(s): Statistics and Probability
  • Full text available in Euclid: 2007--
  • Access: Articles older than 3 years are open
  • Euclid URL: https://projecteuclid.org/aoas